I read your thread and wanted to pass some info onto you. Zocor is for high cholesterol. Who put you on the Zocor and was your cholesterol high? Statins like Zocor are notorious for causing the awful muscle pain and some peeps are not able to get out of bed. On your print-out from the pharmacy is should have told you this was a possibility. Its very common, but you must stop the drug ASAP. All of the statins now have the warning on the print-outs. We all really need to make sure we read these. I always try to, but am known to get a lax on it.lol.
A friend of mine, elderly lady, became very ill, could not walk, get out of bed, in horrific pain. This gal was active as all get out and otherwise healthy as a horse. She was put in the hospital here in Ft. Worth and not one dr could figure out what was wrong with her. All tests came back normal. Her husband would not give up, he took her to the Mayo Clinic, she had been taking a herb that was suppose to lower the cholesterol, it did a number on her. She stopped taking it of course, and got just fine.
Hope you get to feeling better. Susie
Post Edited (Swanfleweast) : 2/18/2007 12:55:27 AM (GMT-7)